# SDR DALA2016081606086

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 49,208 hours, 25,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK, DUE TO THREE RED GEAR UNSAFE INDICATIONS WITH GEAR HORN AFTER LIFT OFF.  GEAR HANDLE WAS IN THE RAISED POSITION. COMPLIED WITH QRH 14.5. PLACED GEAR HANDLE DOWN NOSE GEAR INDICATION STAYED RED. INCREASED SPEED TO 250 KTS. NOSE GEAR RED UNSAFE LIGHT EXTINGUISHED.  UNEVENTFUL LANDING.  REMOVED, REPLACED AND ADJUSTED NLG LOCKED SWITCH, D1-32 AND GEAR HANDLE SWITCH, S1-89.  PERFORMED GEAR SWING PER AMM.  ALL INDICATIONS AND OPERATIONS NORMAL.  NLG STRUT SERVICE CHECKED GOOD PER AMM.  AIRCRAFT OKAY FOR SERVICE. (LP#8869798)
